Question: from Gillian
Hello Warren, first I wanted to thank you and your company for providing such great products and information to help people better their health. I have been using the Total Balance, the Female Rejuvenator, Bone-Protec, and the Omega 3 for the last two months. I have noticed improvements in energy, mood, and skin over this time.
My question is about estrogen dominance. I have been on bio-identical progesterone cream to try to address this for the last 12 years ...over the last two years (I am 48) my weight dramatically increased (30 lb), I have a lot of abdominal fat, my moods are all over the place, and I have brain fog.
I started to take your supplements two months ago to try to address this. When I went in to get my blood tested for progesterone, it was way up, and for estrogen it had doubled, when it was already too high.
I am wondering if I should stop the progesterone cream and just continue with the supplements, or if you have any other tips. I do drink a glass of wine each night, and I do have a sweet tooth, although I try not to indulge - other than that, I have excellent eating habits with no trans fat, use olive oil, lots of fruits and vegetables ... maybe a little low on the water intake.
Thanks for any help you can give me...
P.S. I did cut out as many xenoestrogens that I could, including laundry detergents and softeners (I use TSP)
Answer: from Warren
First thing I would do is stop the Female Rejuvenator when you run out, use the money you save on that to go to the Premium version of Total Balance…but, the Unisex version, and also discontinue the progesterone cream.
Continue with the Bone-Protec and the Omega 3 on your current doses and then in three months have another hormone panel. I think that you need to give your body a chance to ‘settle down’ and see what happens when you don’t have anything directly affecting your hormones.
There definitely seems to be a hormonal imbalance and I am surprised that the bio-identical progesterone did not help. Did you also have your thyroid checked? That could be a factor in your weight gain.